American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47.80) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] Peter Hess. On nonlinear equations of Hammerstein type in Banach spaces . Proc. Amer. Math. Soc. 30 (1971) 308-312. MR 0282268.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] J. V. Herod. A product integral representation for an evolution system . Proc. Amer. Math. Soc. 27 (1971) 549-556. MR 0275244.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] William S. Hall. The bifurcation of solutions in Banach spaces . Trans. Amer. Math. Soc. 161 (1971) 207-218. MR 0282267.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] W. V. Petryshyn and P. M. Fitzpatrick. New existence theorems for nonlinear equations of Hammerstein type. . Trans. Amer. Math. Soc. 160 (1971) 39-63. MR 0281065.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Robert H. Martin. Bounds for solutions to a class of nonlinear integral equations . Trans. Amer. Math. Soc. 160 (1971) 131-138. MR 0283643.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Victor J. Mizel and K. Sundaresan. Representation of vector valued nonlinear functions . Trans. Amer. Math. Soc. 159 (1971) 111-127. MR 0279647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] G. F. Webb. Nonlinear evolution equations and product stable operators on Banach spaces . Trans. Amer. Math. Soc. 155 (1971) 409-426. MR 0276842.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Terrence S. McDermott. Nonlinear mappings in locally convex spaces . Trans. Amer. Math. Soc. 153 (1971) 157-165. MR 0270232.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] R. T. Rockafellar. On the maximality of sums of nonlinear monotone operators . Trans. Amer. Math. Soc. 149 (1970) 75-88. MR 0282272.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] W. G. Dotson. On the Mann iterative process . Trans. Amer. Math. Soc. 149 (1970) 65-73. MR 0257828.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] W. V. Petryshyn and T. S. Tucker. On the functional equations involving nonlinear generalized $P$-compact operators . Trans. Amer. Math. Soc. 135 (1969) 343-373. MR 0247539.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Walter A. Strauss. On the solutions of abstract nonlinear equations . Proc. Amer. Math. Soc. 18 (1967) 116-119. MR 0217657.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] John Locker. An existence analysis for nonlinear equations in Hilbert space . Trans. Amer. Math. Soc. 128 (1967) 403-413. MR 0215142.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] R. H. Kasriel and M. Z. Nashed. Stability of solutions of some classes of nonlinear operator equations . Proc. Amer. Math. Soc. 17 (1966) 1036-1042. MR 0199753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Felix E. Browder. Multi-valued monotone nonlinear mappings and duality mappings in Banach spaces . Trans. Amer. Math. Soc. 118 (1965) 338-351. MR 0180884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] M. D. George. Completely well-posed problems for nonlinear differential equations . Proc. Amer. Math. Soc. 15 (1964) 96-100. MR 0159250.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] A. C. Thompson. On certain contraction mappings in a partially ordered vector space. . Proc. Amer. Math. Soc. 14 (1963) 438-443. MR 0149237.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Marvin Shinbrot. Note on a nonlinear eigenvalue problem . Proc. Amer. Math. Soc. 14 (1963) 552-558. MR 0155190.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Jesús Gil de Lamadrid. On finite dimensional approximations of mappings in Banach spaces . Proc. Amer. Math. Soc. 13 (1962) 163-168. MR 0138972.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Tsuyoshi Andô. On gradient mappings in Banach spaces . Proc. Amer. Math. Soc. 12 (1961) 297-299. MR 0140917.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 20 of 20 found      Go to page: 1